Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
I walk with a cane and I have my husband or whoever is with me coach me to take bigger steps. you can also put a belt with a rope on it to, help him take bigger steps and you will have control of his… read more
@A MyParkinsonsTeam Member and other asking about drooling.... be sure to continue to visit your dentists while you are taking meds for Parkinsons!! TRUST ME I am speaking from experience... I lost… read more
When I stand up, abs go into spasms pulling my chest forward and down. Back muscles are not strong enough for me to reach an erect posture. Then spasms of the diaphragm restrict my breathing. Immediate relief comes when I sit down. Maximum standing time is 3 minutes. I'm afraid if this can't be managed I'll be wheelchair bound very soon. I take Sinemet 50/200 twice a day. I began a trial of Cogentin this evening. I will be taking it twice a day. Is this a side effect of Sinemet? A symptom of… read more
I suffer from terrible apathy, anxiety, agitation and pain/cramps. As I’m unable to take a lot of the prescribed meds, especially ones regarding pain, depression, muscle relaxants etc. I find Valium helps tremendously with the cramps, pain, agitation and aniexty. The cramps are especially painful and I’m now getting them in places I’d never thought possible in the past, but even where I’d normally get cramps - they seem ten times more painful! My doctor isn’t keen on me using it too often but I… read more
MyParkinsonsTeam is not a medical referral site and does not recommend or endorse any particular Provider or medical treatment.
No information on MyParkinsonsTeam should be construed as medical and/or health advice.